# SDR IXXA0200034S

- Difficulty date: March 7, 2002
- Submitted: June 12, 2002
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62
- Aircraft serial: 45922
- Aircraft time: 70,276 hours, 22,304 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Dented
- Location: Sta 500
- Part time: 70,276 hours, 22,304 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, A CRACK WAS DETECTED ON THE EXTERNAL PLATING AT FUSELAGE STATION 480 AT STRINGER 21L.  REPAIR ACCOMPLISHED REMOVAL OF DAMAGED AREA, FABRICATION AND INSTALLATION OF AN INTERNAL FILLER AND EXTERNAL REPAIR DOUBLER IN ACCORDANCE WITH DOUGLAS STRUCTURAL MAINTENANCE MANUAL AND ENGINEERING DIRECTIVE EDP82-1.
